# SDR ASAA0752159

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,542 hours, 799 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 2118966222
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT PUSHBACK APU MAINTENANCE LIGHT ILLUMINATED.  ACCOMPLISHED FIM 49 40 TASK 806 & FIM 49 60 TASK 801.  COULD NOT VERIFY DISCREPANCY.
